JournalspmVol. 78, No. 2pp. 129–146

Sparse versions of the Cayley–Bacharach theorem

  • Laura Felicia Matusevich

    Texas A&M University, College Station, USA
  • Bruce Reznick

    University of Illinois at Urbana-Champaign, USA
Sparse versions of the Cayley–Bacharach theorem cover
Download PDF

A subscription is required to access this article.

Abstract

We give combinatorial generalizations of the Cayley–Bacharach theorem and induced map.

Cite this article

Laura Felicia Matusevich, Bruce Reznick, Sparse versions of the Cayley–Bacharach theorem. Port. Math. 78 (2021), no. 2, pp. 129–146

DOI 10.4171/PM/2063